# SDR 96ZZZX177

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87873
- Make and model: Piper J3C-65
- Aircraft serial: 15491
- Engine: Cont A658
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 1076304
- Condition: Cracked
- Location: Rt Magneto
- Component: Bendix, 105136027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DETERMINING C/W TELEDYNE AD 94-01-03R2, FOUND RIGHT MAGNETO TO HAVE AN UNAIRWORTHY COIL.  UPON REMOVAL, COIL WAS FOUND CRACKED IN TWO PLACES ORIGINATING FROM THE CORE ON THE GROUND LEAD END.  LOG ENTRY OF 2-20-88 INDICATES THIS MAGNETO COIL WAS CHANGED TO THE 'NEW STYLE', BUT DID NOT GIVE A PART NUMBER.
